Thunderstorm Wind, Johnson
- When
- June 12, 10:10 AM CST
- Where
- Johnson County, Hagarville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.517, -93.167
Trees down.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 12, 8:15 AM CST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 915 AM CDT SAT JUN 12 2004 .DISCUSSION... SCATTERED SHOWERS POPPING UP THIS MORNING FROM SOUTHWEST INTO CENTRAL ARKANSAS. WOULD FULLY EXPECT OUTFLOW FROM STORMS IN MISSOURI TO TRIGGER HIT AND MISS SHOWERS/THUNDERSTORMS IN NORTHERN ARKANSAS. GIVEN THIS...WENT WITH 30/40 PERCENT CHANCE OF PRECIPITATION IN ABOUT NORTHWEST TWO THIRDS OF STATE...WITH HIGHEST CHANCES TOWARD NORTHWEST COUNTIES. ONLY 20 PERCENT CHANCE OF PRECIPITATION IN THE SOUTHEAST. IN MOST CASES...MENTIONED THAT THUNDER WOULD BE ISOLATED GIVEN SOME CAPPING...AND THE FACT THAT THUNDER HAS HAD DIFFICULTY DEVELOPING LATELY. (46) && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 46
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT JUN 12 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI JUN 11 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DAYTIME HEATING MAY TRIGGER ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...BUT NONE IS EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH HUMIDITY AND UNSTABLE AIR WILL KEEP SCATTERED SHOWERS AND THUNDERSTORMS AROUND THE AREA DUE TO AFTERNOON HEATING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 32
The Western Arkansas radar (KSRX), 111 km away, was scanning. The volume nearest the first event began at 16:08 UTC.
2 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407447, 5407448.